# SDR ASAA2017111422561

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 8,823 hours, 2,988 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FMC FAILED.  ACFT GROUNDED.  VERIFIED BOTH FMCS FAILED DURING LOADING OF FLIGHT PLAN.  RESET FMC NR 1 AND 2 CIRCUIT BREAKERS AND PERFORMED AN OPS CHECK. OPS CHECKED GOOD IAW FIM 34-61, TASK 804.
